Discussions By Condition: I cannot get a diagnosis.

tachycardia, panic disorder, costochondritis?

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: alexjones
  • August 25, 2011
  • 08:44 PM

here is a snapshot of my problems:
- upper chest pains located mainly along the ribs that come and go and vary in intensity
- pain radiates to the back, along sternum, underarm
- also i have had several episodes of sinus tachycardia
Tests I have had:
- blood work, x-rays, ecg's (showing normal sinus rhythm, but elevated heart rate)), 24 h Holter, echocardiogram.
All tests came back normal.
Some doctors say it's panic related, some don't have any answer for me, one mentioned costochondritis and that I should take ibuprofen, or wait for it to go away.
I'm currently taking ativan once a day 0.5 mg and bisoprolol once a day 2.5 mg.
The tachycardia comes and goes randomly, but the chest pains are here everyday.
I do have a scheduled appt with a cardiologist but I have to wait till Feb 2012!!!! for that
Any advice, insight, help would be greatly appreciated.
Thank you in advance!

Reply Flag this Discussion

1 Replies:

  • I was with costochondritis, had the same symptoms. I went on line and found a sit by a chiropracor that said it can be caused by a rib, so I went to mine and ask him to check my ribs in my back and sure enough that was the problem. He put my rib back in and it was still sore for awhile but fixed my problem. My doctor just gave me cream and didn't even bother to check my ribs.:rolleyes:
    llrascal 1 Replies
    • August 29, 2011
    • 03:59 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?